MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).A third party service technician evaluated the device abd performed a 10k preventive maintenance on the unit.The power board,alarm sounder,membrane and overlay were replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the lap top ventilator 1000 turns on by itself.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12856893
Report Number2021710-2021-15053
Device Sequence Number3874581
Product Code CBK
UDI-Device Identifier10190752114067
UDI-Public(01)10190752114067(11)20041019
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown